# SDR 07FDEA00733

- Difficulty date: March 9, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 49,762 hours, 7,839 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Trunnion
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR, RT TRUNNION FITTING FOUND CRACKED.  COMPLIED WITH FEDEX EA 1-5310-105635.  STOP DRILL DEVIATION FROM SRM AND SRM 53-40-00 FIG. 22 VOL.I. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
